Jump to content
ACN Latitudes Forums

Red rash on arms, warm to touch


Recommended Posts

My son has been on 250 mg of Azitromycin since December 21,2013. He takes this medication at lunch time. This week he started having a red rash appear on both arms. It is red and warm to touch. It does not itch. Is this a good sign this medication is working? Or should I be concerned?

Rachel

Link to post
Share on other sites

The rash appears after lunch time. On one arm the rash is gone now, but it's still on the other arm. I just assumed it might have something to do with the medication because it's the only thing different that he is taking at noon. I will call the doctor and tell him what I am seeing. If it was causing breathing problems he would have already been to the er. Thanks for your replys.

Rachel

Link to post
Share on other sites

There are so many causes for a rash so I would definitely consult with your doctor. My concern was an allergic reaction. My kids are all allergic to penicillin. The rash for 3 of them began on the arms at about day 5-8. It then spread to the trunk and worked its way up to his face and eventually caused lip swelling. That's when it for serious. I just mentioned it because for older kids, it's easier to miss the belly and back when you no longer are bathing or helping them get dressed. Particularly if there are no complaints of itching, ect.

 

Of course it could also be contact dermatitis, exema, or countless other things. 80% of the time a reason can't be discovered for chronic hives or rashes. Still, its best to ask a doctor.

Edited by joybop
Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...